# SDR USAA2011051691854

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 35,999 hours, 12,992 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000491
- Part serial: 20055F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 23,221 hours, 8,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1503 - CLT-ATL - DIVERSION / FIRE INDICATION - CARGO SMOKE DISCHARGE LIGHTS ILLUMINATED, "BOTH" IN FLIGHT.  REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE IN FORWARD CARGO COMPARTMENT PER AMM 26-23-41.  PERFORMED FUNCTIONAL TEST AND NO DEFECTS WERE NOTED.
